MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ CHOCOLATE II AGAR (GC II AGAR WITH HEMOGLOBIN AND ISOVITALEX¿); CULTURE MEDIA, FOR ISOLATION OF PATHOGENIC NEISSERIA

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ CHOCOLATE II AGAR (GC II AGAR WITH HEMOGLOBIN AND ISOVITALEX¿); CULTURE MEDIA, FOR ISOLATION OF PATHOGENIC NEISSERIA
Model Number 221267
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd bbl¿ chocolate ii agar (gc ii agar with hemoglobin and isovitalex¿) had atypical colony morphologies growing on product.No patient impact was reported.The following information was provided by the initial reporter: customer is reporting atypical colony morphologies growing on product 221267, lot 2206461.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD BBL¿ CHOCOLATE II AGAR (GC II AGAR WITH HEMOGLOBIN AND ISOVITALEX¿)
Common Device Name
CULTURE MEDIA, FOR ISOLATION OF PATHOGENIC NEISSERIA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15580590
Report Number1119779-2022-01289
Device Sequence Number6184005
Product Code JTY
UDI-Device Identifier10382902212673
UDI-Public10382902212673
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/25/2022
Device Model Number221267
Device Catalogue Number221267
Device Lot Number2206461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown